Existence of three solutions for systems of multi-point boundary value problems

Du, Zengji and Kong, Lingju: Existence of three solutions for systems of multi-point boundary value problems. Electronic journal of qualitative theory of differential equations : special edition, (1) 10. pp. 1-17. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_010_001-017.pdf

Download (171kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 10
Page Range: pp. 1-17
ISSN: 1417-3875
Uncontrolled Keywords: Többpontos határérték probléma
Additional Information: Bibliogr.: p. 16-17.
Date Deposited: 2017. May. 18. 11:35
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42789

Actions (login required)

View Item View Item